| Model Number |
1067.4645 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
Spinal Column Injury (2081)
| Date of Event |
08/18/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a revision surgery was needed to replace creo screws that were found loose post operatively.This event occurred in germany.
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.Neither the device or any imaging could be provided for evaluation.No determinations could be made as to the cause of the reported issue.